Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 282–293 (Mi zvmmf2448)  

Scientific communications

Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations

A. M. Levin, G. V. Filatova

Ukraine, Alchevsk

Full text: PDF file (1426 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 227–235

Bibliographic databases:
UDC: 517.988.68
MSC: Primary 65J10; Secondary 65J20, 47A50
Received: 23.07.1993
Revised: 15.03.1994

Citation: A. M. Levin, G. V. Filatova, “Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 282–293; Comput. Math. Math. Phys., 35:2 (1995), 227–235

Citation in format AMSBIB
\Bibitem{LevFil95}
\by A.~M.~Levin, G.~V.~Filatova
\paper Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 282--293
\mathnet{http://mi.mathnet.ru/zvmmf2448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319809}
\zmath{https://zbmath.org/?q=an:0841.65040}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 227--235
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2448
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:76
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022